# SDR R61A201209040461

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 3,554 hours, 3,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/A EMERGENCY NORMAL LIGHT INOP.  MAINTENANCE RELAMPED SWITCH IAW Q400 AMM 33-12-00.  OPS CHECKED GOOD.
